Title: Totally real submanifolds of CP^n satisfying a basic equality
Authors: Chen, By ×
Dillen, Franki
Verstraelen, Leopold
Vrancken, Luc #
Issue Date: 1994
Publisher: Birkhauser verlag ag
Series Title: Archiv der mathematik vol:63 issue:6 pages:553-564
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science